NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"How many days can your menstrual period delay when you take postinol or an emergency contraceptive pill"

    User Avatar
    A 27 years year old male asked:
    2 years ago
    How many days can your menstrual period delay when you take postinol or an emergency contraceptive pill
    Dr. Idris Q answered:
    2 years ago
    Good evening sir, Menstrual irregularity has been found to be one of the major side effects of postinor. The time of delay can be as long as a week or more. There can also be irregular bleeding and heavy flow as part of the side effects. Excessive use of postinor as an emergency contraceptive is not encouraged because of what I have said above. You should try barrier methods like using condom as it also has the advantage of preventing STI.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app